# SDR QXEA200501652

- Difficulty date: October 31, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N603QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10011
- Aircraft time: 10,715 hours, 7,968 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - IN C3 CHECK, PASSENGER SEAT NR 5 LEFT OUTBOARD TRAY TABLE CRACKED.  MAINTENANCE REPLACED TRAY IAW CRJ-700 CMM 25-21-69.
